Xgeva - I have pain in my arm where I get the injections. It is a constant pain at times even if I?
- 15 Oct 2011 by marie carlin
- injection, xgeva
... have it resting and supported on a pillow. When it is really bad I have to take heavy duty pain meds, which I did not even take when I had back surgery. Could this be from the injections given incorrectly? I have received 3 injections and my arm has hurt for most of that time
15 Oct 2011
Is this an an sub c injection or IM. if IM they could give it in the buttocks, or your thigh. Just a thought...
26 Jan 2013
I had the first injection in my arm and it was very painful ! I read that as it is sub cutaneous I could have it in abdomen or thigh ! Last five injections in abdomen and don't even feel it. My abdomen is well padded!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor mentioned something about Botox injections for my hip pain. I have had CONSTANT injections of Cortisone and it has not helped. I am reading ...
0 answers • 29 Nov 2010
... persists. has anyone experienced this problem?
0 answers • 22 Mar 2012
I was on Xgeva for 18 months, but i was one of the lucky ones that ended up with osteo necrosis of the jaw. Had to take me off of Xgeva. Now starting ...
1 answer • 29 Jan 2013
And how soon can I resume having XGEVA injections after having this type of dental work done?
1 answer • 29 Jul 2013
I've read that the eyes are numbed for injection. I am going to have to make a decision about rx for MDA. The injections seem the most ...
1 answer • 7 Aug 2013